# SDR DL72S972655

- Difficulty date: December 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8875Z
- Make and model: Boeing 727225
- Aircraft serial: 21293
- System (JASC): 3350 · Emergency Lighting
- Part: Batteries
- Condition: Discharged
- Location: Cockpit
- Component: 1000677
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT ABOVE COCKPIT DOOR IS INOP.  REPLACED LIGHT ASSY AND BATTERIES.  OPS NORMAL.
